# SDR SWAA2024042465601

- Difficulty date: March 19, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW STA 500 TO STA 500A AT LEVEL STR 26L FWD CARGO COMPARTMENT 2024-206375<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW STA 500 TO STA 500A AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7505;SHEET 81; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW STA 500 TO STA 500A AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7505;SHEET 81; REV -. SEE INDIVIDUAL SIGN OFF BELOW
